# SDR AWXA0002006

- Difficulty date: July 14, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Doubler
- Part number: 65454104L
- Condition: Cracked
- Location: Bs670 Lbl 24
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

D: Doubler on floor beam at BS 670 LBL 24 cracked.C: Removed and replaced doubler IAW B737 SRM 51-30-05 pg 5
